`a`
Related Articles
1

Upper Maxwellian bounds for the Boltzmann equation with pseudo-Maxwell molecules

Kinetic and Related Models  Volume 10, Issue 3, Pages : 573 - 585, 2016

Alexander V. Bobylev - (email), Irene M. Gamba - (email)

 Abstract       References       Full Text      Related Articles

2

A functional-analytic technique for the study of analytic solutions of PDEs

DCDS Supplements  Volume 2015, Issue special, Pages : 923 - 935, 2015

Eugenia N. Petropoulou - (email), Panayiotis D. Siafarikas - (email)

 Abstract       References       Full Text      Related Articles      

3

Profiles for bounded solutions of dispersive equations, with applications to energy-critical wave and Schrödinger equations

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1275 - 1326, 2015

Thomas Duyckaerts - (email), Carlos E. Kenig - (email), Frank Merle - (email)

 Abstract       References       Full Text      Related Articles

4

Fredholm's alternative for a class of almost periodic linear systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2301 - 2313, 2012

Massimo Tarallo - (email)

 Abstract       References       Full Text      Related Articles

5

Boundedness and blowup solutions for quasilinear parabolic systems with lower order terms

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 587 - 600, 2008

Shaohua Chen - (email)

 Abstract       Full Text      Related Articles

6

Asymptotic solutions of a nonlinear stochastic beam equation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 735 - 749, 2006

Pao-Liu Chow - (email)

 Abstract       Full Text      Related Articles

7

To the uniqueness problem for nonlinear parabolic equations

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 315 - 336, 2003

H. Gajewski - (email), I. V. Skrypnik - (email)

 Abstract       Full Text      Related Articles

8

Guiding-like functions for periodic or bounded solutions of ordinary differential equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 39 - 54, 2001

Jean Mawhin - (email), James R. Ward Jr - (email)

 Abstract       Full Text      Related Articles

9

Existence of almost periodic solutions of discrete time equations

Discrete and Continuous Dynamical Systems  Volume 7, Issue 1, Pages : 51 - 60, 2000

Denis Pennequin - (email)

 Abstract       Full Text      Related Articles